# SDR LCQ62

- Difficulty date: January 20, 2005
- Submitted: January 20, 2005
- Operation: General aviation
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- Aircraft time: 67,911 hours, 50,634 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL NR 81 HAS CRACKS AROUND RIVETS, 2 EACH PUNCTURES AND SURFACE CORROSION.  S/O 152051, OPS NR 29583, ZONE 6C-156
